MathSciNet Relay Station
MathSciNet bibliographic data
MR1728732 (2000j:37008) 37A35 (28D20 37B40 37E05)
Balibrea, F.; Jiménez López, V.; Cánovas Peña, J. S. Some results on entropy and sequence entropy. Discrete dynamical systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 9 (1999), no. 9, 1731–1742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement